C 1-extension of subharmonic functions from closed Jordan domains in ℝ 2

M. S. Melnikov, P. V. Paramonov

Research output: Contribution to journalArticleResearchpeer-review

6 Citations (Scopus)

Abstract

For Jordan domains D in ℝ 2 of Dini-Lyapunov type, we show that any function subharmonic in D and of class C 1 (D̄) can be extended to a function subharmonic and of class C 1 on the whole of ℝ 2 with a uniform estimate of its gradient. We construct a large class of Jordan domains (including domains with C 1-smooth boundaries) for which this extension property fails. We also prove a localization theorem on C 1-subharmonic extension from any closed Jordan domain. © 2004 RAS(DoM) and LMS.
Original languageEnglish
Pages (from-to)1165-1178
JournalIzvestiya Mathematics
Volume68
Issue number6
DOIs
Publication statusPublished - 1 Nov 2004

Fingerprint Dive into the research topics of 'C <sup>1</sup>-extension of subharmonic functions from closed Jordan domains in ℝ <sup>2</sup>'. Together they form a unique fingerprint.

  • Cite this